# SDR FDEA201109294208

- Difficulty date: September 29, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114180345
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E GAP PANEL,114N1801-951, ABOVE PYLON HAS APROX 1' CRACK IN SKIN.  REMOVED SKIN FROM LT WING GAP PANEL IAW SRM 51-40-02, FABRICATED NEW SKIN ON TR T11/896272, LOCATED &   DRILLED IAW SRM 51-40-05, INSTALLED NEW SKIN, 5 EA FITTINGS AND PANEL IAW SRM 51-40-02  AND DWG 114N1803, MAJOR REPAIR.
